# SDR ASAA2019101531096

- Difficulty date: October 15, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 28,987 hours, 8,932 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E536790600000
- Condition: Delaminated
- Location: Frames 32-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD 231VF SOFT/ DELAM GROUNDED - YES. RECEIVED NEW FLOOR PANEL P/N E5367190600000. FLOOR PANEL INSTALLED ON CUSTOMER CARD NUMBER 5300-INST-320-01 OPS 2224 JPD STEP 017.
